Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On self-injective group rings


Author: G. R. Mason
Journal: Proc. Amer. Math. Soc. 32 (1972), 85-86
MSC: Primary 20C05
DOI: https://doi.org/10.1090/S0002-9939-1972-0292959-3
MathSciNet review: 0292959
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Conditions are given under which the self-injectivity of the group ring AG implies the finiteness of G.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20C05

Retrieve articles in all journals with MSC: 20C05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1972-0292959-3
Keywords: Group ring, self-injective ring, regular ring
Article copyright: © Copyright 1972 American Mathematical Society